# SDR SWAA2020051829191

- Difficulty date: January 24, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR THRESHOLD; BS445 TO 490; RBL29; WL150; THRESHOLD WEB HAS 14 EA AREAS OF CORROSION; MRK'D. / REMOVED AND EVALUATED CORROSION ON FWD CARGO DOOR THRESHOLD WEB. ORIGINAL 'T'.045'; REMAINING'T' .032'; LOSS OF .013 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-30-15-1A-1. REMOVED AND REPLACED WEB IAW BOEING DWG 143A8330 REV: B AND B737 SRM 51-40-02-0G-0 P/N 654A0003-58
